Polynomial mappings of polynomial structures with simple roots
Vanžura, Jiří ; Vanžurová, Alena
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994), p. 157-164 / Harvested from Czech Digital Mathematics Library
Published online : 1994-01-01
Classification:  53C05,  53C15
@article{120309,
     author = {Ji\v r\'\i\ Van\v zura and Alena Van\v zurov\'a},
     title = {Polynomial mappings of polynomial structures with simple roots},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {33},
     year = {1994},
     pages = {157-164},
     zbl = {0854.53024},
     mrnumber = {1385756},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120309}
}
Vanžura, Jiří; Vanžurová, Alena. Polynomial mappings of polynomial structures with simple roots. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994) pp. 157-164. http://gdmltest.u-ga.fr/item/120309/

Bureš J. Some algebraically related almost complex and almost tangent structures on differentiable manifolds, Coll. Math. Soc. J. Bolyai, 31 Diff. Geom., Budapest 1979, 119-124. (1979)

Bureš J.; Vanžura J. Simultaneous integrability of an almost complex and almost tangent structure, Czech. Math. Jour., 32 (107), 1982, 556-581. (1982) | MR 0682132

Goldberg S. I.; Yano K. Polynomial structures on manifolds, Ködai Math. Sem. Rep. 22, 1970, 199-218. (1970) | MR 0267478 | Zbl 0194.52702

Ishihara S. Normal structure $f$ satisfying $f^3 + f = 0$, Ködai Math. Sem. Rep. 18, 1966, 36-47. (1966) | MR 0210023

Kubát V. Simultaneous integrability of two J-related almost tangent structures, CMUC (Praha) 20, 3, 1979, 461-473. (1979) | MR 0550448 | Zbl 0436.53032

Lehmann-Lejeune J. Integrabilité des G-structures definies par une 1-forme 0-deformable a valeurs dans le fibre tangent, Ann. Inst. Fourier 16, 2, Grenoble 1966, 329-387. (1966) | MR 0212720 | Zbl 0145.42103

Opozda B. Almost product and almost complex structures generated by polynomial structures, Acta Math. Jagellon. Univ. XXIV, 1984, 27-31. (1984) | MR 0815882 | Zbl 0582.53032

Vanžura J. Integrability conditions for polynomial structures, Ködai Math. Sem. Rep. 27, 1976, 42-50 (1976) | MR 0400106

Vanžurová A. Polynomial structures on manifolds, Ph.D. thesis, 1974. (1974)

Vanžurová A. On polynomial structures and their G-structures, (to appear).

Yano K. On a structure defined by a tensor field f of type (1,1) satisfying $f^3 + f = 0$, 99-109. | MR 0159296